Main Subjects = 46 Functional analysis
Number of Articles: 19
1. Some classes of Probabilistic Inner product spaces and related inequalities

Volume 6, Issue 2, Summer and Autumn 2020, Pages 180-192

Panackal Harikrishnan; Bernardo Lafuerza Guillen


2. On the Arens regularity of a module action and its extensions

Volume 6, Issue 2, Summer and Autumn 2020, Pages 193-198

Sedighe Barootkoob


3. On Certain Conditions for Convex Optimization in Hilbert Spaces

Volume 5, Issue 2, Summer and Autumn 2019, Pages 108-112

Benard Okelo


4. Dynamic Response of an Elastically Connected Double Non-Mindlin Plates with Simply-Supported End Condition due to Moving Load

Volume 5, Issue 1, Winter and Spring 2019, Pages 40-59

Jacob Abiodun Gbadeyan; Oluwatayo Michael Ogunmiloro; Sunday Emmanuel Fadugba


5. Local Convergence for a Family of Sixth Order Chebyshev-Halley-Type Methods in Banach Space Under Weak Conditions

Volume 4, Issue 1, Winter and Spring 2018, Pages 1-12

Ioannis K. Argyros; Santhosh George


6. Constructing an Element of a Banach Space with Given Deviation from its Nested Subspaces

Volume 4, Issue 1, Winter and Spring 2018, Pages 59-76

Asuman Aksoy; Qidi Peng


7. Operators Reversing Orthogonality and Characterization of Inner Product Spaces

Volume 3, Issue 1, Winter and Spring 2017, Pages 22-24

PaweĊ‚ Wójcik


8. Approximation for a Summation-Integral Type Link Operators

Volume 3, Issue 1, Winter and Spring 2017, Pages 44-60

Arun Kajla


9. Anisotropic Herz-Morrey Spaces with Variable Exponents

Volume 2, Issue 2, Summer and Autumn 2016, Pages 177-187

Hongbin Wang; Yihong Wu


10. Composition Operators on Weighted Bergman-Nevanlinna Spaces with Admissible Weights

Volume 2, Issue 2, Summer and Autumn 2016, Pages 201-208

Ajay K. Sharma; Elina Subhadarsini


11. On Some Generalized Spaces of Interval Numbers with an Infinite Matrix and Musielak-Orlicz Function

Volume 2, Issue 1, Winter and Spring 2016, Pages 25-38

Kuldip Raj; Suruchi Pandoh


12. Abel-Schur Multipliers on Banach Spaces of Infinite Matrices

Volume 2, Issue 1, Winter and Spring 2016, Pages 39-50

Nicolae Popa


13. Closed Graph Theorems for Bornological Spaces

Volume 2, Issue 1, Winter and Spring 2016, Pages 81-111

Federico Bambozzi


14. Statistical Ergodic Theorems for Markov Semigroups in Spaces with Mixed Norm

Volume 1, Issue 2, Summer and Autumn 2015, Pages 164-173

Inomjon Ganiev; Sanobar Sadaddinova; Umarjon Ganiev


15. Lipschitz Tensor Product

Volume 1, Issue 2, Summer and Autumn 2015, Pages 185-218

M.G. Cabrera-Padilia; J.A. Chavez-Dominguez; A. Jimenez-Vargas; M. Viliegas-Vallecillos


16. $n$-Dual Spaces Associated to a Normed Space

Volume 1, Issue 2, Summer and Autumn 2015, Pages 219-229

Yosafat E.P. Pangalela


17. Toeplitz and Hankel Operators on a Vector-valued Bergman Space

Volume 1, Issue 2, Summer and Autumn 2015, Pages 230-242

Namita Das


18. Approximation Numbers of Composition Operators on Weighted Hardy Spaces

Volume 1, Issue 1, Winter and Spring 2015, Pages 71-81

Ajay K. Sharma; Ambika Bhat


19. Strongly Zeo-product Preserving Maps on Normed Algebras Induced by a Bounded Linear Functional

Volume 1, Issue 1, Winter and Spring 2015, Pages 107-114

Ali Reza Khoddami